Dose Anyone Find The Knee Bruises Easy With Just Bending

Dose Anyone Find The Knee Bruises Easy With Just Bending

Well have been trying to excersise and my legs joints been killing me

Painful to walk SO carried on trying only to find my knee was bruised.

Have not banged it or out but is leg i had swelling issues with.

As anyone found there arthritis causes bruising of joints.

Think tue be at my GP's again telling them what i think about them.

10 Replies

oldestnewest
  • Mine do if I kneel on the floor. I have arthritis too but, I blame the steroid inhaler. xx

  • Hi Casper99

    Cheers is your knee painful too effects walking

    Think ya right about inhaler but am sure doc's should be doing something to help or even test.

    My gp is waste of time

  • Yes, they seem to twist to the side when I walk too.

    When I was put on Seratide, my son massaged my shoulders because they were hurting and we were shocked when I had a massive bruise. I asked the nurse if I could just take 2 puffs a day instead of 4.

    I was changed to Forstair, last year and only take the same 2 puffs a day and I still bruise easily. It's definitely the inhalers for me xx

  • Hi cheers defo going to see my doc.

  • Hi what medication are you on for your arthritis. May have something to do with that. What kind of arthritis do you have I have OA And psoriatic arthritis

  • my GP said i had touch of OA but give me nout.

    Nit even had test so don't really know DON'T think gp can base dx on eye exam

  • Yes mine do, and it's very painful at times. Please let us know what your GP says on Tuesday. Take care 😊 xxx Bernadette

  • I got severe bruising with the NSAID pain killer Naproxen after several years of using it. Didn't realise until I went on holiday to Rhodes with a friend and went for a swim in the pool. When she saw me, she said I looked like someone on a respite holiday from an abusive relationship! Checked the med information leaflet and saw it was a serious side effect, so stopped taking it immediately.

  • Hi Jeff, not sure arthritic joints bruise any easier than able joints. However I would agree with others that the drugs we take often cause easier bruising, but do get it checked out. Right now my lower legs are covered in tiny bruises, think it might be the new drugs prescribed, also got extreme muscle pain, last time my arm was so painful was when it was healing from a break in my shoulder. What about checking your drug leaflets in case it is them before you see Gp ? I have a rare side effect from one of my drugs , so maybe you could have the same, as you know everything is worth investigating just incase. Enjoy your day best you can best wishes

  • I got covered in bruises when I was last in a massage parlour and that was just when I paid for the towels. I think it happened when these strange women walked up and down my spine.

You may also like...